# SDR S02232019

- Difficulty date: May 21, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 28712
- Engine: Pwa PW4056
- System (JASC): 3200 · Landing Gear System
- Part: Bracket
- Part number: 69B839013
- Condition: Broken
- Component: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B18205 AFT A/C T/O CAPT REPORTED LH BLG FAILED TO RETRACT, STATUS MSG GEAR TILT DISP. INSP FND LH BLG HYD FUSE SUPPLY TUBE LEAKS(IPC 32-13-67-01-95)BY CHAFING DUE TO BROKEN BRACKET.C/A:1.PER MM 20-11-05 USING FLEX HOSE FOR TEMP REPAIR & LEAK CHK OK. PFM HYD TUBE BLEED IAW MM 32-13-15, PSEU GRD TESTED PASS. 2.EON OF ONE TIME INSP WAS ISSUED FOR 744 & 742 FLEET, WHEREIN B18275, N497, & N498 WERE FND THE SAME BRACKET BROKEN. 3.FOR 742,AMP 32-5-005-G IS ADDED FOR CHK CLAMPS & BRACKETS OF LH/RH BLG HYD INSTALLATION WITH 1C INTERVAL, FOR 744, AMP 32-13-00-B IS ADDED WITH THE SIMILAR TASK. 4.ME REQUESTED BOEING TO PROVIDE COMMENTS & CONCERNS REGARDING TO THIS ISSUE
